MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.1008
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 05/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26 in the mouth, there was no primary stability.Clinician reports pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation, the event was considered as osseointegration failure.
 
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 26 in the mouth, there was no primary stability.Clinician reports pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).

Brand Name
CM DRIVE IMPLANT, TITANIUM, 5.0X18 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7656059
Report Number3008261720-2018-02931
Device Sequence Number124100
Product Code DZE
UDI-Device Identifier07899878023487
UDI-Public07899878023487
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
Report Date (Section F) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Catalogue Number109.1008
Device Lot Number800304575I
Other Device ID Number07899878023487
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/31/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer06/08/2018
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer10/10/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR